# SDR SWAA2021081512364

- Difficulty date: August 27, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT AFT CARGO BAY BS787 RBL24 WL157. / REMOVED EXISTING FRAME SPLICE AND REPLACED NEW FABRICATED FRAME SPLICE AT ACB B/S 787; RBL 24 - RBL 31 IAW SRM 51-40-02-0G-0; DWG # 146A1262. 92892U 03SEP20.
